# SDR DALA2023092507845

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2982605) AFT CARGO COMPARTMENT RBL 13 FLOOR TRACK CRACKED AT STA 727I. REPAIRED AFT CARGO FLOOR TRACK AT STA 727H+13-727I+4 RBL 13 IAW B737 SRM 53-00-53-2R-3.
